# SDR DALA2020111903780

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WHILE REMOVING LT WINGLET, AN IMPACT OCCURRED ON THE WINGLET PLUG ASSEMBLY CAUSING A 3.100 LONG CRACK ON RIB INBOARD SIDE ROOT RADIUS & A BENT ON LEADING EDGE SKIN.   REPAIRED PER ERA 588666-14.
